Analytische Fortsetzung und konvexe Kurven

G. Pólya

Mathematische Annalen (1923)

  • Volume: 89, page 179-191
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pólya, G.. "Analytische Fortsetzung und konvexe Kurven." Mathematische Annalen 89 (1923): 179-191. <>.

author = {Pólya, G.},
journal = {Mathematische Annalen},
pages = {179-191},
title = {Analytische Fortsetzung und konvexe Kurven},
url = {},
volume = {89},
year = {1923},

AU - Pólya, G.
TI - Analytische Fortsetzung und konvexe Kurven
JO - Mathematische Annalen
PY - 1923
VL - 89
SP - 179
EP - 191
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.